Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Child has fever, stomach ache, persisting fever post administration of tergecef. Help?

my daughter is 5 years old had fever with stomach ache, her urinalysis result on last december 4, 2012 color : pale yellow transparency : turbid Specific gravity : 1.015 sugar : ( - ) albumin : +1 rbc : 4 - 6 pus cell : abundant amorphous urate : +1 epithelial cell : +1 mucous threads : +1 Bacteria : +2 the doctor gave her medication tergecef 100 mg/5ml, 5 ml 2 x aday. on the 8 days i bring her urine to laboratory for urinalysis and the result is us follow color : straw transparency : slightly turbid reaction : 1000 sugar : (-) albumin : trace RBC : 0- 1 Pus cell : 10 - 20/ hfh amorphous urate : few epithelial cell : few mucus thread : few i continue the tergecef 5 ml 2 x a day until now but still my daughter had fever of a temperature of 38.3 C pls help me. ASAP
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Pediatrician 's  Response
Feb 2013
Hi
Your child is having significant pus cells in urine which is suggestive of urinary tract infection and needs antibiotic therapy and tylenol for fever in prescribed dosage. Urine culture to be done to find out the causative bacteria and its sensitivity to antibiotic which will help in the plan of treatment so consult your doctor and discuss regarding the management.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor